# SDR DALA2019011500257

- Difficulty date: January 14, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 44,611 hours, 29,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL COMPARTMENT OVERHEAD AND WALKWAY LIGHTS ARE NOT ILLUMINATING. MAINTENANCE REPLACED THE AFT COMPARTMENT EMERGENCY BATTERY REF AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #5545775)
